# SDR REXA2013032100582

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 24,386 hours, 21,856 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3844 (GSP TO ATL) RECEIVED "FLAPS FAIL" MSG SHORTLY AFTER TAKEOFF.  WHILE MOVING THE FLAPS FROM 45-0, THE FLAPS STOPPED AT 20.F.  CREW PERFORMED RESET PROCEDURES CB'S CBP1-F4 AND CBP2-F4 AND CYCLED THE FLAPS 5 TIMES WITH NO FAILURE.  CURRENTLY DEFERRED UNDER DEF-005498-2013.
